MAUDE Adverse Event Report: MAKO SURGICAL CORP. TIBIAL INLAY IMPACTOR HEAD; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P

MAKO SURGICAL CORP. TIBIAL INLAY IMPACTOR HEAD; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Catalog Number 160177
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device discarded.
 
Event or Problem Description
Blue plastic tip tibial impactor broke (restoris mck).After numerous cycles through an autoclave, the polymer wears out.
 
Additional Manufacturer Narrative
It was reported that the blue plastic tip tibial impactor broke.The device was not returned.Visual inspection of the available image of the device noted that the device was fractured in two parts.The device was discovered after the pka procedure.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance; no further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TIBIAL INLAY IMPACTOR HEAD
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7780605
Report Number3005985723-2018-00486
Device Sequence Number1399530
Product Code NPJ
UDI-Device Identifier00848486003128
UDI-Public00848486003128
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number160177
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;